Zoloft - Need advice. whole life been healthy both mentally and physically. Last May, I had a heart?
- 22 Dec 2015 by KK1016
- 21 December 2015
- zoloft, post traumatic stress disorder, panic disorder
Added 22 Dec 2015:
I started lexipro but by day 4 was in bed with burning sensation from head to toe. Now I tried Zoloft and terrible insomnia, pins and needles, brain feels wide awake and is causing me to feel more depressed.
I have a few people that started these drugs and didn't have any side effects. They for me are unbearable.
I was only on 12.5 mg if Zoloft. So dr said stop since this is not a normal reaction to such a baby dose.
It's day 5 of Zoloft and I've had a total of 6 hours of sleep in 3 days. Before Zoloft i slept 10-5 am.
I know indeed some type of med to help me get over this panic disorder but I don't know what to do. Psychiatrist said wait until after new year.
Can you tell me is what I feel typical for the first few weeks. My friends had no problem getting on them. So frustrating
Do you think you had a panic attack? When your anxiety levels get high, you can feel it in your heart. It can feel like a jolt or spasm or jerks of adrenaline in your heart area. Your Dr. has put you on Zoloft to keep your anxiety that initiates the panic under control. The Zoloft will have side effects that are strongest when you 1st start out on it, but gradually lessen as the weeks go by. You can read the information given by the pharmacy. The side effects should lessen after about 2 weeks or so. The full effect of the Zoloft should kick in at about 4-6 weeks.
It's normal to be worried at the beginning when you start taking a new drug. That worry should wear off after a few days. It's important to notice the things that make you anxious and learn to relax and slow your breathing when you notice you're breathing too fast and you're too anxious for the circumstances you're in. You have a lot of control over how anxious you are. The Zoloft helps bring more control. If you continue to have too much anxiety, consider counseling. A good counselor can help you tremendously. It does take time and effort.
Take care of yourself.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2011 • 8 answers
Posted 24 Feb 2012 • 2 answers
Posted 5 Nov 2012 • 2 answers
Posted 21 Jun 2013 • 4 answers
Posted 7 Jan 2016 • 2 answers